Limits and degenerations of unitary conformal field theories

Roggenkamp, Daniel ; Wendland, Katrin

Additional URL:
Document Type: Article
Year of publication: 2004
The title of a journal, publication series: Communications in Mathematical Physics
Volume: 251
Issue number: 3
Page range: 589-643
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 0010-3616 , 1432-0916
Edition: Rev. 2016
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Physics (Roggenkamp 2016-2022)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item